MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported out-of-range quality control (qc) results and an elevated atellica im total hcg (thcg) result was obtained for a patient sample on an atellica im 1300 analyzer.A siemens cse was dispatched to the customer¿s site.During the visit, the cse inspected the instrument and identified that the sample pump was failing.The pump was not replaced; however, some loose tubing on the sample probe manifold was resecured.Imprecision testing was performed, revealing highly variable results.The cse checked and adjusted the secondary pressure to specification, but the pressure would not stabilize.Further inspection revealed that the waste lines were clogged with debris.The vacuum was turned off, and the tubing was disassembled and cleaned.The secondary pressure regulator was cleaned and reset.After setting the secondary pressure, the full system auto check passed, the module was brought to a ready state, and qc was ordered.The qc values decreased but remained on the higher end.The customer then performed assay calibration, but qc was still out of range.Additional maintenance was performed, including cleaning the primary, secondary, and tertiary waste tubing, aspirate probes, wash block, and plunger tip, as well as replacing the pinch valve tubing.After these actions, the full system auto check passed, and qc was within acceptable range, though values were still elevated.Precision testing passed successfully.The instrument is performing according to specifications.Siemens is evaluating the cause of the event.
 
Event or Problem Description
The customer reported out-of-range quality control (qc) results and an elevated atellica im total hcg (thcg) result was obtained for a patient sample on an atellica im 1300 analyzer.The elevated result was reported to the physician(s), who did not question the result.Due to qc being out-of-ranges, the same sample was retested on the original atellica im analyzer which produced a significantly lower result.The lower result was considered correct, and a corrected report was issued to the physician(s) based on repeat testing.There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed an initial mdr 2432235-2025-00307 on 05-dec-2025.Additional information (09-dec-2025): siemens reviewed the instrument data, which showed multiple isolated spikes that caused test cancellations on the day of the event.The replacement and servicing of multiple parts mentioned in the initial report were standard service actions and the cause of the falsely elevated thcg result was unable to be determined.A product performance issue has not been identified.The instrument is performing according to specifications.No further evaluation of this device is required.Note: in section h6, the code for investigation conclusions has been updated.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration # 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23732449
Report Number2432235-2025-00307
Device Sequence Number21490724
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale